# SDR FPI2002F00001

- Difficulty date: January 30, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N102CR
- Make and model: Cessna T210N
- Aircraft serial: 21064745
- Engine: Cont IO550*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: S19061
- Condition: Inoperative
- Location: Mlg Warning Sys
- Part time: 550 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH USED TO ACTUATE LANDING GEAR WARNING HORN.  SWITCH MOUNTED TO THROTTLE CABLE.
